A NEW FORMULATION OF THE PATH INTEGRAL METHOD FOR THE CHIRAL ANOMALY

1987
15 pages
Published in:
  • J.Phys.A 20 (1987) 5849-5863

Citations per year

19881989199019911992102
Abstract: (IOP)
Using a comoving representation the authors reformulate the path integral method for the chiral anomaly and show that the anomaly comes from the accumulating effect in argument change of diagonalised matrix elements for non-Hermitian operators. The analysis of the Wess-Zumino consistency condition reveals further that it is the contribution of zero modes which needs to be considered. Thus a new regularisation scheme is proposed which leads to a unified expression for the anomaly in 2n dimensions both for Abelian and non-Abelian cases.
  • talk
  • field theory: any-dimensional
  • anomaly: chiral
  • regularization
  • path integral
  • zero mode